# SDR AALA2019042979003

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 22,317 hours, 8,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ASSIST PRESSURE MESSAGE DISPLAYED ON CIDS. MAINTENANCE SERVICED 3L DOOR DAMPER PER AMM TASK 52-22-00-614-002-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
